Skip to main content
padlock icon - secure page this page is secure

Dynamical Systems: An International Journal was previously published as Dynamics and Stability of Systems.

Publisher: Taylor and Francis Ltd

More about this publication?
Volume 21, Number 2, June 2006

Favourites:
ADD

Self-similarity in piecewise isometric systems
pp. 147-189(43)
Author: Poggiaspalla, G.

Favourites:
ADD
Favourites:
ADD

Nonautonomous attractors of switching systems
pp. 209-230(22)
Author: Kloeden, P. E.

Favourites:
ADD

Folding maps and functional equations
pp. 235-243(9)
Authors: Boyarsky, Abraham; GÓra§, Paweł; Bahsoun§, Wael

Favourites:
ADD

Statistical stability of saddle-node arcs
pp. 245-264(20)
Authors: AraÚJo, VÍtor; Pacifico§, Maria JosÉ

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more